# SDR USAA951282

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corrosion
- Location: Fwd Entry Door
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 24 INCH FORWARD ENTRY DOOR TRANSITION ANGLE.  INSTALLED FILLER AND DOUBLER, REPAIRED PER SRM 51-40-3.  CORROSION TASK NR C53-107-01, CORROSION LEVEL 2.  (M)
